News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: abnormal bleeding


 Magnifique - Fri Mar 03, 2006 5:16 am

i'm 21, female, no diagnoses, no surgeries, no serious family histories..current medication: none
i'm a bit lost as to what is going on with me after
i got sick in mid january from a fastfood restaurant and got a bacteria in my stomach called something 'bacter' of course i can't think of the name now. but anyway the doctor said it was quite common and its usually from fast food. so she gave me the drug 'prevac' to take for 14 days to kill the bacteria and so on. it was 8 pills a day( 4 am 4 pm). i don't know if this was a coincidence or a result of the drug but during those 14 weeks i started getting un comfortable pains and itches in the rectal area. it hurt and itched so much. eventually i started seeing blood after the stool..not a lot but i think it was from the irritation. i thought it was hemorrhage so i bought all sorts of cream for that and used those a couple helped and so i finished with the 'prevpac' and that pain and itching went away. now when i use the restroom there is no residue after stool. i have no idea what is going on. bowel movement is fine but absolutely no residue if pressed hard a bit of blood. then afterwards i got white pimples around my vagina...however i am not sexual active so it can't be anything in relation to that. ii am lost. i don't know even know how to approach my doctor about this ..any suggestion would help really. thank you..
 Theresa Jones, RN - Sat Mar 04, 2006 9:21 am

User avatar Hi Magnifique,
Prevpac is a combination medication (amoxicillin, clarithromycin, and lansoprazole) used to treat H. Pylori bacteria (Helicobacter pylori). One of the side effects of this medication may cause a yeast infection. Notify your physician and explain that since your treatment you are experiencing discomfort and an white/pimple like rash. An evaluation is warranted and if a yeast infection is present, appropriate treatment can be provided.
Sincerely,
Theresa Jones, RN

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here